# SDR ABXA080223

- Difficulty date: August 5, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 73,389 hours, 34,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T0222
- Condition: Cracked
- Location: Lt Track Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT NR 3 SLAT OUTBOARD TRACK CUTOUT ON LEADING EDGE OF LT WING.  REPAIRED SPLICE PLATE IAW REA B65757685.  (S)
